# SDR DL72E971855

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB IS CRACKED AT ACTUATOR ATTACH HOLE I/B RIB.  PLATE AT ATTACH HOLE IS WORN ON SAME RIB.  SMALL LEG ON RIB IS MISSING THAT ATTACHES CHORD ANGLE.  REPAIRED PER MM 57-54-00 PG 805 ITEM 2, REPLACED  PLATE PER SRM 51-00.
